Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/80315
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Observer-based H∞ control on nonhomogeneous discrete-time Markov jump systems
Other Titles: Observer-based H infinity control on nonhomogeneous discrete-time Markov jump systems
Author: Yin, Y.
Shi, P.
Liu, F.
Teo, K.
Citation: Journal of Dynamic Systems Measurement and Control-Transactions of the ASME, 2013; 135(4):1-8
Publisher: ASME-Amer Soc Mechanical Eng
Issue Date: 2013
ISSN: 0022-0434
1528-9028
Statement of
Responsibility: 
Yanyan Yin, Peng Shi, Fei Liu, Kok Lay Teo
Keywords: observer-based; H∞ control; nonhomogeneous Markov jump parameter; stochastic system
Rights: Copyright © 2013 by ASME
RMID: 0020131248
DOI: 10.1115/1.4023997
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.